Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 161470, 11 pages
http://dx.doi.org/10.1155/2012/161470
Research Article

The Existence of Fixed Points for Nonlinear Contractive Maps in Metric Spaces with 𝑀 -Distances

1Department of Mathematics, Payame Noor University, Tehran 19395-4697, Iran
2Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan

Received 20 November 2011; Accepted 4 December 2011

Academic Editor: Yeong-Cheng Liou

Copyright © 2012 Hossein Lakzian and Ing-Jer Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Branciari, β€œA fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. O. Kada, T. Suzuki, and W. Takahashi, β€œNonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996. View at Google Scholar Β· View at Zentralblatt MATH
  3. A. Razani, Z. Mazlumi Nezhad, and M. Boujary, β€œA fixed point theorem for w-distance,” Applied Sciences, vol. 11, pp. 114–117, 2009. View at Google Scholar
  4. T. Suzuki and W. Takahashi, β€œFixed point theorems and characterizations of metric completeness,” Topological Methods in Nonlinear Analysis, vol. 8, no. 2, pp. 371–382, 1996. View at Google Scholar Β· View at Zentralblatt MATH
  5. W.-S. Du, β€œFixed point theorems for generalized Hausdorff metrics,” International Mathematical Forum, vol. 3, no. 21–24, pp. 1011–1022, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  6. T. L. Hicks and B. E. Rhoades, β€œA Banach type fixed-point theorem,” Mathematica Japonica, vol. 24, no. 3, pp. 327–330, 1979/80. View at Google Scholar
  7. B. E. Rhoades and M. Abbas, β€œMaps satisfying generalized contractive conditions of integral type for which F(T)=F(Tn),” International Journal of Pure and Applied Mathematics, vol. 45, no. 2, pp. 225–231, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  8. G. S. Jeong and B. E. Rhoades, β€œMaps for which F(T)=F(Tn),” Fixed Point Theory and Applications, vol. 6, pp. 87–131, 2005. View at Google Scholar
  9. H. Lakzian and B. E. Rhoades, β€œMaps satisfying generalized contractive contractions of integral type for which F(T)=F(Tn),” submitted to International Journal of Pure and Applied Mathematical Sciences.
  10. R. Kannan, β€œSome results on fixed points. II,” The American Mathematical Monthly, vol. 76, pp. 405–408, 1969. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet